A nonlinear equation of heat transfer in a turbulent continuum
Doklady Akademii Nauk, Tome 315 (1990) no. 6, pp. 1325-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_6_a9,
author = {V. I. Teplyakov},
title = {A nonlinear equation of heat transfer in a turbulent continuum},
journal = {Doklady Akademii Nauk},
pages = {1325--1329},
year = {1990},
volume = {315},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_6_a9/}
}
V. I. Teplyakov. A nonlinear equation of heat transfer in a turbulent continuum. Doklady Akademii Nauk, Tome 315 (1990) no. 6, pp. 1325-1329. http://geodesic.mathdoc.fr/item/DAN_1990_315_6_a9/